# SDR ASAA2015111813849

- Difficulty date: November 18, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 28,901 hours, 8,911 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Satcom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM CIRCUIT BREAKER TRIPPED.  ACFT GROUNDED. RESET CIRCUIT BREAKER IAW MM 20-60-01. VERIFIED SATCOM OPS, NORMAL.
